# SDR MALA040496

- Difficulty date: July 12, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 17,105 hours, 18,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Part serial: 502142
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFTER START UP NOTICED EMERGENCY POWER LIGHT ILLUMINATED.  VOLTAGED 28 VOLTS BUT LIGHT REMAINED ON.  RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY 24-35-10-ND RELAY AT 9PD (P/N M83536-2) IAW AMM 24-35-00.  EPS S/N ON OFF 502142, P/N 501-1228-04.  ALL CHECKS GOOD.
